# SDR CA010703011

- Difficulty date: June 25, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 3,172 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 9787314203R
- Condition: Noisy
- Location: Pitch Trim
- Part time: 2,072 hours, 2,423 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITCH TRIM ACTUATOR FAILED ROUTINE FUNCTION CHECK. PRIMARY MOTOR SOUNDS ROUGH WHEN ACTUATED.
